Post by William Hyde Post by William Hyde Post by D B Davis Post by William Hyde Post by Titus G
there may be side effects, perhaps the anti-vaxxers aren't that stupid
Far from all of them are stupid. But all of them are wrong.
There's no such thing as a cure-all.
Without looking, I suspect this is the same thing Professor Quirrell implied
could stop people from acting so annoyingly, in HP&tMoR...
Dave, also see that one Tom Lehrer song
There's no such thing as a cure-all. Loss of consciousness is one of
many vaccine product side effects. Here's some anecdotal stories about
bad outcomes. Most patients were lucky and suffered only a /near/ death
Case 1 describes a 17-year-old boy who developed syncope 10
minutes after receiving tetanus-diphtheria and measles, mumps,
and rubella vaccines. The patient suffered a linear skull
fracture and bilateral frontotemporal contusions. Case 2
describes a 12-year-old boy who developed syncope 10 to 15
minutes after receiving a measles, mumps, and rubella vaccine.
The patient suffered frontal cerebral contusions. Case 3
describes a 26-year-old man who developed syncope less than
3 minutes after receiving tetanus-diphtheria and measles, mumps,
and rubella vaccines. The patient suffered a linear nondepressed
skull fracture and contusions of the frontal and temporal
regions. Depression and cognitive deficits continued through
a follow-up 2 years after injury. Case 4 describes a 28-year-old
man who developed syncope within 1 minute after receiving a
measles vaccine. The patient suffered from a subdural and
epidural hematoma compressing the right lateral ventricle.
The patient experienced months of cognitive, behavioral,
speech, and language problems after the injury. Case 5
describes a 15-year-old boy who developed syncope less than
10 minutes after receiving a tetanus-diphtheria vaccine. The
patient suffered a massive cerebral hemorrhage from a lacerated
middle meningeal artery. Two years after the injury the patient
had a right hemiparesis. Case 6 describes an 18-year-old girl
who developed syncope 5 minutes after receiving a
tetanus-diphtheria vaccine. The patient suffered a skull
fracture, cerebral contusions, and a right frontal hematoma.
Miller and Woo (2006) describe a teenage boy who experienced
vasovagal syncope a few minutes after receiving the third dose
of a hepatitis B vaccine. The patient fell striking his head.
Upon regaining consciousness the patient developed seizures
and cardiopulmonary arrest after complaining of pain in the
chest and arms. Resuscitation attempts failed and the patient
died. Frontal lobe contusions, edema, and cerebral hemorrhage
were observed during autopsy. The fall and resulting head
injuries were determined to be the cause of death.